advertisement
Question
Posted by: DCJAY | 2003/03/11

Post Prostate Operation Problems.

About 3 1/2 years ago i had my prostate removed. Since then I have had a problem which seems to be getting worse. I have a hard time getting it up and then it relaxes before I am finished. If I do ejeculate the sensation (thrill / feeling) only last's about 10 seconds.
Thanking you in anticipation.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

DCJAY, it sounds like some of the nerves were damaged during the operation. If this is the case, only time will tell whether it will clear up completely. In the meantime you can try Viagra® or Uprema® - one of the is bound to work. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement